# SDR MALA976353

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ELB035
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED BATTERY PACKS, ALL CHECKS GOOD.
